Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inner model operators and the continuum hypothesis


Author: Howard Becker
Journal: Proc. Amer. Math. Soc. 96 (1986), 126-129
MSC: Primary 03E60; Secondary 03D80, 03E15, 03E45, 03E99, 04A30
DOI: https://doi.org/10.1090/S0002-9939-1986-0813824-6
MathSciNet review: 813824
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming AD, every inner model operator satisfies the continuum hypothesis.


References [Enhancements On Off] (What's this?)

  • [1] H. Becker, Partially playful universes, Cabal Seminar 76-77 (A.S. Kechris and Y. N. Moschovakis, eds.), Lecture Notes in Math., vol. 689, Springer-Verlag, 1978, pp. 55-90. MR 526914 (80g:03050)
  • [2] A. Dodd and R. Jensen, The core model, Ann. of Math. Logic 20 (1981), 43-75. MR 611394 (82i:03063)
  • [3] T. J. Jech, Set theory, Academic Press, New York, 1978. MR 506523 (80a:03062)
  • [4] A. S. Kechris, D. A. Martin and R. M. Solovay, Introduction to $ Q$-theory, Cabal Seminar 79-81 (A. S. Kechris, D. A. Martin and Y. N. Moschovakis, eds.), Lecture Notes in Math., vol. 1019, Springer-Verlag, 1983, pp. 199-281. MR 730595
  • [5] W. Mitchell, Sets constructible from sequences of ultrafilters, J. Symbolic Logic 39 (1974), 57-66. MR 0344123 (49:8863)
  • [6] -, Hypermeasurable cardinals (M. Boffa, D. Van Dalen and K. McAloon, eds.), Logic Colloquium '78, North-Holland, Amsterdam, 1979, pp. 303-316. MR 567663 (81a:03001)
  • [7] Y. N. Moschovakis, Descriptive set theory, North-Holland, Amsterdam, 1980. MR 561709 (82e:03002)
  • [8] R. M. Solovay, The independence of DC from AD, Cabal Seminar 76-77 (A. S. Kechris and Y. N. Moschovakis, eds.), Lecture Notes in Math., vol. 689, Springer-Verlag, 1978, pp. 171-184. MR 526918 (80e:03065)
  • [9] J. R. Steel, A classification of jump operators, J. Symbolic Logic 47 (1982), 347-358. MR 654792 (84i:03085)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E60, 03D80, 03E15, 03E45, 03E99, 04A30

Retrieve articles in all journals with MSC: 03E60, 03D80, 03E15, 03E45, 03E99, 04A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0813824-6
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society